Tuesday, September 16, 2014

Tuesday, November 25, 2008 JUDITH FISHER, Community Member, asks

Q: WHY DO THE BOTTOMS OF MY FEET FEEL LIKE I AM WALKING ON GOLF BALLS?

I AM PRESENTLY ON LYRICA. BUT THE BOTTOMS OF MY FEET STILL

FEEL LIKE I AM WALKING ON GOLF BALLS. I HAVE TO BE VERY

CAREFUL WHEN I STAND TO WALK.

Answer This
Answers (1)
JH, Community Member
11/14/09 5:03pm

Good question. I am also taking Lyrica and feel like I am walking on golf balls. It is very painful and I can only stay on my feet for around ten minutes. Is this due to the Lyrica?

Anyone else out there with this situation?

Reply
Katea, Community Member
4/ 8/10 11:49pm

I have the same problem...I fel as though Im walking on balls or like there is bubbles on the bottom of my feet and is very painful to walk. BUT I am NOT taking lyrica...I am actually trying to find out why I am having thes pains.Frown

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By JUDITH FISHER, Community Member— Last Modified: 12/26/10, First Published: 11/25/08